# SDR 99ZZZX310

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC396
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: 2781009015
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WILL NOT RETRACT.  TROUBLESHOT SYSTEM, FOUND DEFECTS.  IAW FAIRCHILD MM, THE POWER PACK WAS REMOVED AND REPLACED WITH NO FURTHER DEFECT NOTED.
